# SDR AALA20120522004

- Difficulty date: May 22, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 38,864 hours, 15,754 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 1 FORWARD BOOST PUMP HAS CORROSION UNDER TOP BONDING JUMPER ATTACH POINT.  LEFT FORWARD BOOST PUMP REPAIR ACCOMPLISHED PER EA B737-57-023818 AND SRM 51-20-06.
